# SDR ASAA2018112727130

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,230 hours, 7,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LITE ILLUMINATED, WILL NOT RESET. GROUNDED - YES. T/S PER FIM/BITE TEST AMM 21-51-00. RESET PACK AND OPS CKS NML - PACK LITE EXTINGUISHED. NO FAULTS NOTED OK FOR SVC.
